×

A property of compact operators in the space of integrable functions. (English. Russian original) Zbl 0492.47018

Ukr. Math. J. 33, 374-376 (1982); translation from Ukr. Mat. Zh. 33, 491-492 (1981).

MSC:

47B38 Linear operators on function spaces (general)
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] I. K. Daugavet, ?On a property of complete continuous operators in the space C,? Usp. Mat. Nauk,18, No. 5, 157-158 (1963). · Zbl 0138.38603
[2] S. B. Stechkin, ?On the approximation of periodic continuous functions by Faverd sums,? Tr. Mat. Inst. Akad. Nauk SSSR,109, 27-34 (1971).
[3] V. T. Gavrilyuk, ?Approximation of periodic continuous functions by trigonometric polynomials,? in: Theory of Functions and Its Applications [in Russian], Kiev (1974), pp. 41-60.
[4] V. T. Gavrilyuk, Approximation of Periodic Continuous Functions by Trigonometric Polynomials [in Russian], Nauka, Moscow (1977), pp. 101-103. · Zbl 0491.42006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.